He was a happy, easy going, kind and caring teenager and Propecia has made him mentally disabled.
My son, 31, had a mild form of BDD and was worried about his hair thinning and took Propecia in 2013. He was taking it for 4 years during which his personality changed beyond recognition and I suspect he developed PFS. He experienced severe side effects: insomnia, loss of libido, obsessive thoughts, anxiety, depression and suicidal ideation. These deteriorated since he stopped taking Propecia in 2017. He was no longer able to go to work, lost the ability to sleep well, was unable to care for his 2 daughters and is feeling increasingly suicidal. He had to go to the emergency department twice this year and now is in a mental hospital in New York. Vulnerable young people should not be prescribed Propecia so easily and drug producers should provide a clear warning about such dangerous side effects. I believe Propecia ruined his health, career and life. He was a happy, easy going, kind and caring teenager and Propecia has made him mentally disabled. I’m very upset and do not know what to do.